Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 43 and have now been prescribed birth control pills to help regulate my period. My question is, can you be nauseous even after days of stopping the pill? I had to stop because it made my periods even worse.
Also it seens like I'm nauseous only after eating something. I don't even know if the 2 are related.

Thanks!

Loading...

Hi.....

The pill generally doesn't allow women to normally ovulate...So you probably won't get pregnant. If you miss three pills in a week then yes your chances are higher because you're not getting enough hormones to regulate your period. If you're trying to conceive you would be better off going and getting the book Taking Charge of Your Fertility and tracking your cycles. If you're having fertility problems you should be following the advise of your doctor and asking them your questions. If you decide to follow the book route and your healthy it should only take you a few cycles to figure out your most fertile time to get pregnant. It took us three cycles after two annovulatory cycles from coming off the pill. So, five cycles went by for charting purposes...
Reply

Loading...